# SDR SWAA2024082823006

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-004 AFT CARGO COMPARTMENT VACUUM WASTE COMPARTMENT ENCLUSURE STA 865 LBL 11 WL 166 SUPPORT ANGLE IS CRACKED<[01] REMOVED AND REPLAED SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND IPC 53-42-51-06;[02] AUDIT C/W
